Universiti Teknologi Malaysia Institutional Repository

Solutions of Boreholes Problem by Analytical Method

Tuan Mahmood, Tuan Baharom (1991) Solutions of Boreholes Problem by Analytical Method. Buletin Ukur, 2 (2). pp. 2-15. ISSN 0128-4274

[img] PDF
130Kb

Item Type:Article
Subjects:T Technology > TA Engineering (General). Civil engineering (General)
Divisions:Geoinformation Science And Engineering (Formerly known)
ID Code:4911
Deposited By: En. Tajul Ariffin Musa
Deposited On:15 Jan 2008 07:12
Last Modified:01 Jun 2010 03:21

Repository Staff Only: item control page